Electron. J. Diff. Eqns., Vol. 2005(2005), No. 55, pp. 1-16.

On the Aharonov-Casher formula for different self-adjoint extensions of the Pauli operator with singular magnetic field

Mikael Persson

Two different self-adjoint Pauli extensions describing a spin-1/2 two-dimensional quantum system with singular magnetic field are studied. An Aharonov-Casher type formula is proved for the maximal Pauli extension and the possibility of approximation of the two different self-adjoint extensions by operators with regular magnetic fields is investigated.

Submitted February 17, 2005. Published May 24, 2005.
Math Subject Classifications: 81Q10, 35Q40, 47F05.
Key Words: Schrodinger operators; spectral analysis.

Show me the PDF file (281K), TEX file, and other files for this article.

Mikael Persson
Department of Mathematical Sciences, Division of Mathematics
Chalmers University of Technology and Göoteborg University
412 96 Göteborg, Sweden
email: mickep@math.chalmers.se

Return to the EJDE web page